# SDR CALA2024091300628

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 102,913 hours, 19,361 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 EGT EXCEEDANCE ON T/O...APPRX 622 DEG ..RAN CKLST ICW FM REF FIM 71-05 TASK 833, AND MM 72-00-00-290-818-N01 FIG 603, L ENG EXCD PARAMETERS WITHIN LIMITS.   NO ACTION NECESSARY. INTERROGATED L ENG EXCD PG, EGT PEAKED AT 625, EGT DROPPED TO 605@40SEC, OF FIG 603 REF MM 72-00-00-290-818-N01. DUE TO ENG L EGT PARAMETERS AND FIG 603, NO ACTION IS NECESSARY.
